# SDR ASAA2014042907662

- Difficulty date: April 29, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 47,129 hours, 26,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 691697012
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON LOWER SURFACE OF STRINGER 15L CRACKED AT BS 348.  ACFT GROUNDED.  REMOVED, FABRICATED NEW AND INSTALLED NEW ANGLE IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.
